Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 63, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Aug 9, 2011, 5:50 PM CDT for 4 counties in Texas. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2011, 5:50 PM CDT (22:50 UTC)
- Expired
- Aug 9, 2011, 6:45 PM CDT
- In force
- 55 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Carson County, TX, Gray County, TX, Hutchinson County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 73 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 6:15 PM CDT | TSTM WND DMG | Borger, TX | TREES AND POWERLINES WERE BLOWN DOWN. A METAL CARPORT WAS ALSO BLOWN OVER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 5:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 282 J/kg
- Mixed-layer CIN
- -261 J/kg
- Mixed-layer LCL
- 1981 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
249 WUUS54 KAMA 092250 SVRAMA TXC065-179-233-393-092345- /O.NEW.KAMA.SV.W.0063.110809T2250Z-110809T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 550 PM CDT TUE AUG 9 2011 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS NORTHWESTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS SOUTHEASTERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS SOUTHWESTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 645 PM CDT * AT 549 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF BORGER...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... SKELLYTOWN... PAMPA... KINGSMILL... BORGER... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3584 10090 3546 10087 3553 10145 3575 10147 TIME...MOT...LOC 2250Z 267DEG 20KT 3558 10132 $$ TB
2 follow-up statements
732 WWUS54 KAMA 092314 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 614 PM CDT TUE AUG 9 2011 TXC065-179-233-393-092345- /O.CON.KAMA.SV.W.0063.000000T0000Z-110809T2345Z/ GRAY TX-HUTCHINSON TX-ROBERTS TX-CARSON TX- 614 PM CDT TUE AUG 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHEASTERN CARSON...SOUTHWESTERN ROBERTS...SOUTHEASTERN HUTCHINSON AND NORTHWESTERN GRAY COUNTIES... AT 612 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF SKELLYTOWN...OR ABOUT 8 MILES SOUTHEAST OF BORGER...MOVING WEST AT 20 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3584 10090 3546 10087 3552 10134 3575 10136 TIME...MOT...LOC 2314Z 079DEG 21KT 3558 10130 $$ TB
541 WWUS54 KAMA 092322 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 622 PM CDT TUE AUG 9 2011 TXC065-179-233-393-092345- /O.CON.KAMA.SV.W.0063.000000T0000Z-110809T2345Z/ GRAY TX-HUTCHINSON TX-ROBERTS TX-CARSON TX- 622 PM CDT TUE AUG 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHEASTERN CARSON...SOUTHWESTERN ROBERTS...SOUTHEASTERN HUTCHINSON AND NORTHWESTERN GRAY COUNTIES... AT 621 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF SKELLYTOWN...OR ABOUT 8 MILES EAST OF BORGER...MOVING WEST AT 25 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3584 10090 3546 10087 3552 10134 3575 10136 TIME...MOT...LOC 2322Z 083DEG 21KT 3563 10127 $$ TB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 5:42 PM CDT, 8 minutes earlier.
Area forecast discussion, Aug 9, 5:42 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 542 PM CDT TUE AUG 9 2011 .UPDATE... FORECAST HAS BEEN UPDATED TO INCLUDE MENTION OF THE SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL OF THE TEXAS PANHANDLE UNTIL 1 AM. DAMAGING WINDS WILL BE THE PRIMARY HAZARD WITH THESE THUNDERSTORMS...PARTICULARLY WITH AN INTENSE MULTICELLULAR THUNDERSTORM MOVING INTO POTTER AND RANDALL COUNTIES. WIND GUSTS UP TO 70 MPH WERE ESTIMATED WITH THIS STORM WHEN IT WAS NEAR VEGA. JACKSON && .PREV DISCUSSION... /ISSUED 247 PM CDT TUE AUG 9 2011/ DISCUSSION... SEVERE THUNDERSTORM POTENTIAL LATE THIS AFTERNOON AND TONIGHT IS THE FIRST CONCERN...THEN RAIN CHANCES THROUGH THE WEEKEND ARE THE NEXT CONCERN. LATEST MODELS WERE IN FAIR TO GOOD AGREEMENT. PREFERRED THE 12Z NAM THROUGH THURSDAY...THEN A GFS/ECMWF BLEND. NO SIGNIFICANT CHANGES WERE MADE TO THE PREVIOUS FORECAST. AT 245 PM CDT ACROSS THE PANHANDLES...COOLER TEMPERATURES WERE OVER THE AREA WITH READINGS MAINLY IN THE LOWER TO MID 90S UNDER MOSTLY SUNNY SKIES. THE AIR WAS SOMEWHAT HUMID WITH SURFACE DEWPOINTS MAINLY IN THE UPPER 50S TO LOWER 60S. A DIFFUSE SURFACE BOUNDARY WAS NEAR A ROMERO TO CANYON LINE MOVING NORTH. A FEW STORMS HAD DEVELOPED NEAR CLOVIS NEW MEXICO. REGARDING SEVERE THUNDERSTORM CHANCES...THINK ISOLATED TO SCATTERED STORMS WILL DEVELOP OVER THE NEXT FEW HOURS WITH FIRST DEVELOPMENT OVER THE SOUTHWEST TEXAS PANHANDLE. THEN STORMS WILL DEVELOP AND GENERALLY MOVE EAST. A WEAK LOW PRESSURE DISTURBANCE/SHORT WAVE MOVING INTO THE AREA SHOULD ALLOW FOR STORM INITIATION IN A HOT AND UNSTABLE AIRMASS. PLAN ON KEEPING 20 TO 40 PERCENT CHANCE OVER THE AREA WITH HIGHEST RAIN CHANCES IN THE SOUTHWEST TEXAS PANHANDLE. STORMS MAY CONTINUE THROUGHOUT THE EVENING HOURS AND EVEN AFTER MIDNIGHT AS AN INCREASING LOW LEVEL JET WILL HELP TO SUSTAIN THEM. WITH A GOOD AMOUNT OF INSTABILITY OVER THE AREA...SBCAPE 2000-3500 J/KG AND DCAPE 1500-2000 J/KG...BELIEVE DAMAGING WIND GUSTS OF 60 MPH OR GREATER...POSSIBLY EXCEEDING 70 MPH...WILL BE THE MAIN HAZARD. HAIL MAY BE POSSIBLE AS WELL POSSIBLY REACHING GOLF BALL SIZE...THOUGH WET BULB ZERO HEIGHTS OF 15000 FT MSL SEEM A BIT HIGH TO SUPPORT MUCH IN THE WAY OF VERY LARGE HAIL. LOCALLY HEAVY RAINFALL IS POSSIBLE AS WELL AS STORMS SHOULD MOVE RATHER SLOWLY...LESS THAN 20 MPH. AFTER MIDNIGHT TONIGHT...WILL MONITOR FOR A POSSIBLE COMPLEX OF STORMS OVER THE EAST HALF OF THE OKLAHOMA AND NORTHWEST TEXAS PANHANDLES THAT MAY MOVE INTO THESE AREAS FROM THE NORTH/NORTHWEST. KEPT LOW RAIN CHANCES TO ACCOUNT FOR THIS. DAMAGING WINDS AND LOCALLY HEAVY RAINFALL MAY BE POSSIBLE IF THIS COMPLEX MATERIALIZES. OTHERWISE...DOUBT MUCH CONVECTION WILL BE OCCURRING. USED A BLEND OF THE 12Z MAV/METMOS LOWS. WEDNESDAY WILL BE MOIST AND COOLER. PREFERRED THE 12Z NAM DEPICTION OF BRINGING A SHALLOW COLD FRONT INTO THE AREA...SLOWLY PUSHING SOUTH DURING THE DAY. THUS...THINK BEST AFTERNOON RAIN CHANCES WILL BE OVER THE SOUTH TEXAS PANHANDLE WHERE BEST HEATING AND INSTABILITY WILL BE LOCATED. PLAN TO KEEP 20 PERCENT CHANCES IN THESE AREAS. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE. DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN HAZARDS. LOWERED HIGHS NORTH OF THE FRONT DUE TO NORTHEAST SURFACE WINDS AND A GOOD AMOUNT OF MID/HIGH LEVEL CLOUD COVER. THE OKLAHOMA PANHANDLE MAY STRUGGLE TO GET OUT OF 80S. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...PLAN TO KEEP RAIN CHANCES... 20 TO 30 PERCENT...OVER THE ENTIRE AREA AS THE SURFACE FRONT WILL BE SOMEWHERE OVER THE PANHANDLES. THINK THE LOW LEVEL JET MAY INCREASE RAIN CHANCES DURING THE NIGHTTIME HOURS...ESPECIALLY THURSDAY NIGHT. HIGHS ON THURSDAY APPEAR TO BE NEAR NORMAL AND MAINLY IN THE LOWER 90S. A FEW STRONG TO PERHAPS SEVERE STORMS ARE POSSIBLE DURING THIS TIME FRAME WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL AS THE MAIN HAZARDS. LOWER CLOUD BASES AND DECENT 0-3 KM SRH SUGGEST EVEN A SMALL CHANCE FOR A TORNADO THURSDAY AFTERNOON AND EVENING. FRIDAY THROUGH SUNDAY NIGHT...CONFIDENCE IS INCREASING THAT WET AND COOLER CONDITIONS WILL PREVAIL. HIGHS MAY STRUGGLE TO GET OUT OF 80S...ESPECIALLY THIS WEEKEND. KEPT 20 TO 40 PERCENT CHANCE FOR SHOWERS AND STORMS DURING THIS TIME FRAME. LOCALLY HEAVY RAINFALL AND A FEW STRONG TO SEVERE STORMS WITH STRONG GUSTY WINDS WILL BE POSSIBLE. IMPRESSED WITH GFS/ECMWF FORECAST SOUNDINGS OF PRECIPITABLE WATER VALUES NEAR 1.5 INCHES OVER THE AREA...ABOUT 150 PERCENT OF NORMAL...SO NEEDED DRENCHING RAINS MAY BE POSSIBLE. MONDAY AND TUESDAY...DRIER AND HOTTER CONDITIONS ARE ANTICIPATED...ALTHOUGH CONFIDENCE IS NOT THE GREATEST. MBS FIRE WEATHER... HIGHER MOISTURE SHOULD PRECLUDE ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS THROUGH THE WEEKEND. THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE WEEKEND. THE MAIN CONSEQUENCE OF THESE STORMS WILL BE TO BRING SOME MUCH NEEDED SOIL MOISTURE. STRONG GUSTY WINDS AND LIGHTNING STRIKES FROM STORMS COULD POSE A THREAT FOR FIRE WEATHER CONCERNS. MBS && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 03/13
Hazardous weather outlook, Aug 9, 3:21 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 321 PM CDT TUE AUG 9 2011 OKZ001>003-TXZ001>020-101100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 321 PM CDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THROUGH TONIGHT. A FEW STORMS THAT FORM MAY BECOME SEVERE...WITH DAMAGING WIND AND LARGE HAIL THE PRIMARY THREATS ALONG WITH LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES WEDNESDAY THROUGH SUNDAY NIGHT. A FEW STORMS THAT DEVELOP MAY BECOME SEVERE WEDNESDAY AND THURSDAY...WITH DAMAGING WIND THE PRIMARY THREAT ALONG WITH LOCALLY HEAVY RAIN. SOME STORMS THAT FORM FRIDAY THROUGH SUNDAY NIGHT MAY BECOME STRONG...WITH GUSTY WINDS TO AROUND 50 MPH BEING THE PRIMARY THREAT ALONG WITH LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE LIMITED ACTIVATION THROUGH THIS EVENING.
In the hours before
Local storm report, Aug 9, 4:53 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
453 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM TSTM WND DMG 7 SSE ADRIAN 35.18N 102.62W
08/09/2011 DEAF SMITH TX TRAINED SPOTTER
METAL GRAINERY WAS BLOWN ABOUT 75 YARDS NORTH OF WHERE
IT HAD BEEN LOCATED.
&&
EVENT NUMBER AMA1100365
JACKSONLocal storm report, Aug 9, 4:59 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
459 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TSTM WND GST VEGA 35.25N 102.43W
08/09/2011 E60 MPH OLDHAM TX STORM CHASER
&&
EVENT NUMBER AMA1100366
JACKSONSpecial weather statement, Aug 9, 4:59 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 459 PM CDT TUE AUG 9 2011 TXZ006-007-092230- HARTLEY TX-MOORE TX- 459 PM CDT TUE AUG 9 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT FOR MOORE AND HARTLEY COUNTIES. AT 454 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 3 MILES WEST OF FOUR WAY...OR ABOUT 12 MILES SOUTH OF DUMAS...MOVING NORTHEAST AT 15 MPH. ANOTHER STRONG THUNDERSTORM IS LOCATED ABOUT 7 MILES EAST OF CHANNING ALSO MOVING TO THE NORTHEAST. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. TB
Special weather statement, Aug 9, 5:23 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 523 PM CDT TUE AUG 9 2011 TXZ008-013-092300- HUTCHINSON TX-CARSON TX- 523 PM CDT TUE AUG 9 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT FOR CARSON AND HUTCHINSON COUNTIES. AT 521 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF STINNETT TO 8 MILES SOUTH OF BORGER...MOVING EAST AT 20 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. TB
Local storm report, Aug 9, 5:26 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
526 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST 1 E VEGA 35.25N 102.41W
08/09/2011 E70 MPH OLDHAM TX STORM CHASER
&&
EVENT NUMBER AMA1100367
JACKSONLocal storm report, Aug 9, 5:27 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
527 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND GST 1 S FOUR WAY 35.68N 101.96W
08/09/2011 E60 MPH MOORE TX EMERGENCY MNGR
60 MPH WINDSPEED REPORTED 1 S OF FOUR WAY
&&
EVENT NUMBER AMA1100368
ABMThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 3:57 PM CDT | Severe Thunderstorm Warning | AMA | Oldham | 48 min |
| Aug 9, 4:40 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 50 min |
| Aug 9, 5:21 PM CDT | Severe Thunderstorm Warning | AMA | Moore | 39 min |
| Aug 9, 5:27 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 63 min |
| Aug 9, 6:45 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 45 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.